Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On Banach spaces having the property G.L

Shlomo Reisner

Vol. 83 (1979), No. 2, 505–521
Abstract

A Banach space E has the property G. L. if every absolutely summing operator defined on E factors through an L1-space. Some properties of spaces having G. L. property are investigated, using methods of Banach ideals of operators.

Mathematical Subject Classification 2000
Primary: 46B20
Secondary: 47D30
Milestones
Received: 12 June 1978
Published: 1 August 1979
Authors
Shlomo Reisner